American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[2] Sara Checcoli. Fields of algebraic numbers with bounded local degrees and their properties. Trans. Amer. Math. Soc. 365 (2013) 2223-2240.
Abstract, references, and article information   
View Article: PDF

[3] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pinaki Das. Algebraic gamma monomials and double coverings of cyclotomic fields. Trans. Amer. Math. Soc. 352 (2000) 3557-3594. MR 1638625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Greither. Cyclic Galois extensions and normal bases . Trans. Amer. Math. Soc. 326 (1991) 307-343. MR 1014248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Foote. Nonmonomial characters and Artin's conjecture . Trans. Amer. Math. Soc. 321 (1990) 261-272. MR 987161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen B. Watt. Restricted ramification for imaginary quadratic number fields and a multiplicator free group . Trans. Amer. Math. Soc. 288 (1985) 851-859. MR 776409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Dodson. The structure of Galois groups of ${\rm CM}$-fields . Trans. Amer. Math. Soc. 283 (1984) 1-32. MR 735406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonard Carlitz. On Galois fields of certain types . Trans. Amer. Math. Soc. 32 (1930) 451-472. MR 1501545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia